# SDR DALA1153355811

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 30,974 hours, 9,852 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, MAINTENANCE FOUND THE EMERGENCY PATHLIGHT AT SEAT 23C INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTOR.  OPERATIONAL CHECK WAS GOOD.
